Gall bladder was removed in 1997 .after that eating regular medicine for gas( nextpro rd).she neither eats spicy,fatty,oily,junk food nor drinks milk or takes tension.however she always suffers from gastro problems.what should we do? .
Like the answers? Chat privately with the doctor of your choice
Hello there...indigestion and gastritis might be the cause for your problem..other possible causes are,renal stones,constipation,pancreatitis, mesentric lymphadenitis etc... It may be muscular as well... So cause must be evaluated in detail...consult nearest surgeon for clinical examination and for investigations like ultrasound abdomen and pelvis etc...Consult them they will do the needful.
Hello. Pain abdomen can have many reasons after gall bladder removal, mainly persistent stone in common bile duct or pancreatic duct or it can be due to pancreatitis or gastritis. Do an USG of whole abdomen and following blood tests CBC, Urea, Creatinine, LFT, Lipase, Amylase and follow up with me. Hope this helps.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.